de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Melonic phase transition in group field theory

Baratin, A., Carrozza, S., Oriti, D., Ryan, J., & Smerlak, M. (2014). Melonic phase transition in group field theory. Letters in Mathematical Physics, 104(8), 1003-1017. doi:10.1007/s11005-014-0699-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-24A8-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-C699-9
Genre: Journal Article

Files

show Files
hide Files
:
1307.5026.pdf (Preprint), 506KB
Description:
File downloaded from arXiv at 2014-09-17 12:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
art%3A10.1007%2Fs11005-014-0699-9.pdf (Any fulltext), 358KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Baratin, A.1, Author              
Carrozza, S.2, Author              
Oriti, D.2, Author              
Ryan, James3, Author              
Smerlak, M.2, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              
2Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:67201              
3Canonical and Covariant Dynamics of Quantum Gravity, AEI Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:102878              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,General Relativity and Quantum Cosmology, gr-qc
 Abstract: Group field theories have recently been shown to admit a 1/N expansion dominated by so-called `melonic graphs', dual to triangulated spheres. In this note, we deepen the analysis of this melonic sector. We obtain a combinatorial formula for the melonic amplitudes in terms of a graph polynomial related to a higher dimensional generalization of the Kirchhoff tree-matrix theorem. Simple bounds on these amplitudes show the existence of a phase transition driven by melonic interaction processes. We restrict our study to the Boulatov-Ooguri models, which describe topological BF theories and are the basis for the construction of four dimensional models of quantum gravity.

Details

show
hide
Language(s):
 Dates: 2013-07-182014-06-092014
 Publication Status: Published in print
 Pages: 8 pages, 4 figures; to appear in Letters in Mathematical Physics
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1307.5026
URI: http://arxiv.org/abs/1307.5026
DOI: 10.1007/s11005-014-0699-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 104 (8) Sequence Number: - Start / End Page: 1003 - 1017 Identifier: -